- 4 years ago
- Wedding: January 2012
This is going to be a little Too Much Information, but I want to see if this is normal… Sorry in advance.
Darling Husband hasn’t been taking Clomid long, just a week now; for his low testosterone. The doctor mentioned he should start feeling the effects after a week or two… Well we BDed today and while we were we noticed that it was taking him longer than normal to finish (he’s pretty quick normally) and I think it started to worry him like he was having performance anxiety or something (though he wasn’t having an issue holding an erection, which has also never been an issue), so we changed things up and just went with it… He ended up lasting about three times (or more) longer than normal and he had a pretty intense O when he finished…the most intense I’ve ever seen from him!
I’m wondering if this is the effects of the medicine? Or a weird side effect? I’m definitely not complaining (this could be the best thing that’s happened to our sex life since we got out of the “honeymoon” stage of our relationship 4 years ago!), just making sure it’s normal.
Any effects the medicine had on your man that you weren’t necessarily expecting? Good, bad… anything at all…
The only side effects that the doctor mentioned were blurred vision and man boobs, otherwise he said he would start feeling “better” but never really qualified “better”.